Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Muscle pain after taking Nexium. Have been taking Prilosex. Is the side effect from Nexium?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9078 Questions
I started taking a generic Nexium (Nexpro-40) about a month ago. For the past week or so I have been experiencing muscle bad that I can hardly move on the tennis court. I have been taking Prilosec for the past 17 years and have never had this kind of side effect. Is it from the Nexpro?
Posted Wed, 23 May 2012 in Medicines and Side Effects
Answered by Dr. Praveen Tayal 44 minutes later
Thanks for posting your query.
Myalgia or muscle pain is one of the comm on side effects of nexpro- esomeprazole. In case the muscle pain is causing you a considerable discomfort so as to hinder your daily activities, then switching the drug for other options like ocid, pantodac or Lanzol will be helpful.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor